Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melonlady

Hormonal Acne And Ance.org The Regimen: Does Is Stop It?

Recommended Posts

Hi guys!

I have a few questions, and I was hoping some of you could answer my questions, but first let me tell my story. Please stick around.

I'm 20. I've always had pimples and but they were countable, like I'd get 1-2 a month and I have whiteheads and blackheads here and there, but my face has always been clear. But then when I turned 19, I started getting 5-7 pimples a week, and they would progress into disgusting cystic acne, which I've never had before. I went to my OBGYN and Dermatologist, and they said I have POLYCYSTIC OVARIAN SYNDROME, which is why my face suddenly flared up. They gave me Diane 35 to help me with my PCOS, and eventually my face started clearing up. I don't have pimples anymore, but there are ugly red marks all over my face... I was happy with the results, so I decided to research Diane 35, and it turns out, it's a pretty dangerous drug... and I'm waiting for my doctors to tell me to stop taking it... and so here are the questions:

- If I stop taking Diane 35, and start using the Regimen instantly/right after, will my cystic acne come back? I mean, by following Diane 35 with the Regimen, will that stop any incoming breakouts?

- Can I start the Regimen even if I don't have any active pimple/acne, just so I could stop any incoming zits?

Link to comment
Share on other sites

Sorry to disappoint you but the regimen is not the solution to hormonal acne, no matter what you hear. I was in the same position like you, with the same pill which gave me a crystal clear face and a weird side effect, so i had to stop it. I stayed clear 7 years after. I know start to believe that i was so overdosed by the pill that it kept affecting my body all these clear years. Anyway, i am back to acne for 6 months now, mild to modreate i would say. I ordered the regimen and i use it for ten days. My face is ok at the moment only with some red post blemish spots. I had an awful breaking out a month ago and i thought to start the regimen so as to bring my face into controllable terms. I also take supplements to achieve the hormonal balance, this will keep your face clear. The regimen is like wiping and cleaning the sink, while the pipe is clogged. So, you can start the regimen as a beauty procedure BUT you should try to find a supplement, or more, that works for your hormones. I am affraid that whenever you (and I too) stop the regimen, the skin will burst the acne it was holding back. Today is the first day i did not use the bp. I am considering to use it every other day. I am not religiously stuck on the regimen. I used it for some days, seen good results, and now think to use it sparingly, and in cases of emergency, so as to control the situation. Let me know your thoughts!!!!

Link to comment
Share on other sites

I think that you need something to balance your hormones or your acne will most likely return. I don't know where you live but if you are in Canada the is a product by Lorna Vanderhaeghe called ESTROSMART. You need to take it for a few months to see result but it really helps with hormonal acne. it might be worth looking into if you want to come off the Diane 35. It won't hurt to use the Regimen if you start to break out and it could help quite a bit.

Just my opinion.

Good luck.

Link to comment
Share on other sites

It will most likely return in full force once you go off Diane. Many people who didn't even have acne before starting Diane have a massive breakout a few weeks or even months after stopping the pill.

I do remember seeing a post by one girl, though, that went off Diane and started the regimen and it did keep her face clear. I think she might be the exception to the rule, though. I wouldn't count on it working.

Link to comment
Share on other sites

Hi guys!

I have a few questions, and I was hoping some of you could answer my questions, but first let me tell my story. Please stick around.

I'm 20. I've always had pimples and but they were countable, like I'd get 1-2 a month and I have whiteheads and blackheads here and there, but my face has always been clear. But then when I turned 19, I started getting 5-7 pimples a week, and they would progress into disgusting cystic acne, which I've never had before. I went to my OBGYN and Dermatologist, and they said I have POLYCYSTIC OVARIAN SYNDROME, which is why my face suddenly flared up. They gave me Diane 35 to help me with my PCOS, and eventually my face started clearing up. I don't have pimples anymore, but there are ugly red marks all over my face... I was happy with the results, so I decided to research Diane 35, and it turns out, it's a pretty dangerous drug... and I'm waiting for my doctors to tell me to stop taking it... and so here are the questions:

- If I stop taking Diane 35, and start using the Regimen instantly/right after, will my cystic acne come back? I mean, by following Diane 35 with the Regimen, will that stop any incoming breakouts?

- Can I start the Regimen even if I don't have any active pimple/acne, just so I could stop any incoming zits?

Hi there! I too have PCOS and am on Yasmin and Spironolactone. PCOS usually correlates to an increased level of androgens/testosterone in the body so that is why they have you on Diane to balance that out with the antiandrogen properties. You might be able to look into diet if you are trying to go natural, it is a tough course, but it can be done. You may want to look into Spironolactone as an option as this is usually prescribed to patients with PCOS. Yasmin has about 25 mg in it, I take that along with 50mg of Spiro as my Testosterone levels did test high, Estrogen dominance as well. Happy to answer any questions you might have, but there is a lot of info on this board and lots and lots of stories of women taking Yaz, Yasmin and Spiro for PCOS along with Metaformin ( I don't need to take this as I am not experiencing issues with insulin sensitivity).

Link to comment
Share on other sites

I was on the regimen for a few months and it didn't help. While it helped control it, it didn't stop any breakouts or anything, just kind of kept them at bay but I would get new pimples every week anyway. Then I went on Diane and my active acne drastically reduced. I don't think Diane is that unsafe of a drug. Things like blood clots are only a real risk if you smoke of you're genetically predisposed. And also it's a pretty commonly prescribed so the number of people affected negatively by it would seem higher if you don't put it in context. My doctor said the benefits outweigh the risks. Plus I think when you 'research' it and read reviews, you'll probably find more negative ones than positive anyway since people like to complain about things not working, but might not bother posting reviews about it if it works for them.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×